# SDR AALA20090727MIA01

- Difficulty date: July 27, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 30,867 hours, 12,733 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Open
- Location: Ground Power
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED VIBRATION IN FLIGHT.  EMERGENCY DECLARED, RETURNED MIA WITHOUT INCIDENT.  UPON ARRIVAL FOUND ELECTRICAL GROUND POWER RECEPTACLE DOOR OPEN.  INSPECTED AND CLOSED DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
